# SDR AALA202307242572

- Difficulty date: May 25, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Coupling
- Part number: D5337205320100
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING AT FR 43 BETWEEN S21R AND S22R. REPLACED FRAME FOOT COUPLING PER EA 345237.
